Go to the content (press return)

Miranda Galceran, Eva

Total activity: 135
Areas of expertise
Differential Geometry, Geometry and Topology, Mathematical Physics, Symplectic and Poisson Geometry
h index
12
Professional category
Tenure-track 2 lecturers
Doctoral courses
Matemàtiques
Research group
GEOMVAP - Geometry of Varieties and Applications
Department
Department of Mathematics
School
Barcelona School of Building Construction (EPSEB)
E-mail
eva.mirandaupc.edu
Contact details
UPC directory Open in new window
Orcid
0000-0001-9518-5279 Open in new window
ResearcherID
L-4261-2014 Open in new window
Scopus Author ID
8280044700 Open in new window
Collaborative networks
 
Links of interest
Homepage Open in new window

Scientific and technological production

1 to 50 of 135 results
 
  • Geometry and dynamics of integrable systems

     Bolsinov, A.; Morales, J.; Tien Zung, N.
    Date of publication: 2017
    Book
  • Examples of integrable and non-integrable systems on singular symplectic manifolds  Open access

     Delshams, A.; Miranda, E.; Kiesenhofer, A.
    Date: 2016-12
    Report
    Access to the full text
  • Weakly hamiltonian actions  Open access

     Miranda, E.; MARTINEZ, D.
    DOI: arxiv.org/abs/1602.03542
    Date: 2016-02-12
    Report
    Access to the full text
  • Non-commutative integrable systems on b-symplectic manifolds  Open access

     Miranda, E.; Kiesenhofer, A.
    Date: 2016
    Report
    Access to the full text
  • Action-angle variables and a KAM theorem for b-Poisson manifolds

     Miranda, E.; Kiesenhofer, A.; Scott, G.
    Journal de mathématiques pures et appliquées
    Vol. 105, num. 1, p. 66-85
    DOI: 10.1016/j.matpur.2015.09.006
    Date of publication: 2016-01-01
    Journal article
  • GEOMETRIA Y TOPOLOGIA DE VARIEDADES, ALGEBRA Y APLICACIONES

     Alberich, M.; Casanellas, M.; Miranda, E.; Alvarez, J.; Amoros, J.; Barja, M.; Elgueta, J.; Galvez, M.; Kiesenhofer, A.; Pascual, P.; Planas-Vilanova, F. A.; Barbieri Solha, R.; Roig, A.; Kedzierska, A.; González-Alonso, V.
    Competitive project
  • Topologia Engel

     Miranda, E.; Presas, F.; Ibort, A.
    Competitive project
  • Poisson geometry and normal forms: a guided tour through examples

     Miranda, E.
    From Poisson Geometry to Quantum Fields on Noncommutative Spaces
    p. 1-
    Presentation's date: 2015-10
    Presentation of work at congresses
  • Poisson geometry and normal forms: a guided tour through examples  Open access

     Miranda, E.
    Autumn School in Poisson Geometry
    p. 1-55
    Presentation's date: 2015-10
    Presentation of work at congresses
    Access to the full text
  • Poisson structures of "symplectic" type

     Miranda, E.
    Edinburgh Mathematical Society - Societat Catalana de Matemàtiques Joint Meeting
    p. 1
    Presentation's date: 2015-05-28
    Presentation of work at congresses
  • Access to the full text
  • Action-angle variables and a KAM theorem for b-Poisson manifolds  Open access

     Kiesenhofer, A.; Miranda, E.; Scott, G.
    Date: 2015-02
    Report
    Access to the full text
  • Finite dimensional integrable systems: on the crossroad of algebra, geometry and physics

     Miranda, E.; Matveev, V.; Roubtsov, V.; Tabachnikov, S.; Vu-Ngoc, S.
    Journal of geometry and physics
    Vol. 87, p. 1-2
    DOI: 10.1016/j.geomphys.2014.11.008
    Date of publication: 2015
    Journal article
  • The geometry and topology of b-symplectic manifolds

     Miranda, E.
    The Joint International Meeting of the AMS, European Mathematical Society and Sociedade Portuguesa de Matemática
    p. 1
    Presentation's date: 2015
    Presentation of work at congresses
  • From poisson geometry to quantum fields on noncommutative spaces

     Miranda, E.
    From Poisson Geometry to Quantum Fields on Noncommutative Spaces
    p. 1-11
    Presentation's date: 2015
    Presentation of work at congresses
  • Geometric Quantization of real polarizations via sheaves  Open access

     Miranda, E.; Presas, F.
    Journal of symplectic geometry
    Vol. 13, num. 2, p. 421-462
    DOI: 10.4310/JSG.2015.v13.n2.a6
    Date of publication: 2015
    Journal article
    Access to the full text
  • Convexity for Hamiltonian torus actions on b-symplectic manifolds

     Guillemin, V.; Miranda, E.; Pires, A.; Scott, G.
    Date: 2014-12
    Report
  • Random test examples with known minimum for convex semi-infinite programming problems

     Ferrer, A.; Miranda, E.
    Workshop on Advances in Continuous Optimization
    p. 26
    Presentation's date: 2014-07-11
    Presentation of work at congresses
  • Rigidity of Poisson Lie group actions  Open access

     Miranda, E.
    DOI: arxiv.org/abs/1410.5202v1
    Date: 2014
    Report
    Access to the full text
  • Toric b-Poisson manifolds and their generalizations

     Miranda, E.
    Belgian Bracket and Quantisation Workshop
    p. 1
    Presentation's date: 2014
    Presentation of work at congresses
  • Introduction to Poisson Geometry  Open access

     Miranda, E.
    International Conference and School on Poisson Geometry in Mathematics and Physics
    p. 1-83
    Presentation's date: 2014
    Presentation of work at congresses
    Access to the full text
  • Symplectic and poisson structures with symmetries in interaction  Open access

     Miranda, E.
    Barcelona Mathematical Days
    p. 26-
    Presentation's date: 2014
    Presentation of work at congresses
    Access to the full text
  • Symplectic and Poisson geometry on b-manifolds

     Miranda, E.; Guillemin, V.; Pires, A.
    Advances in mathematics
    Vol. 264, p. 864-896
    DOI: 10.1016/j.aim.2014.07.032
    Date of publication: 2014
    Journal article
  • Toric actions on b-symplectic manifolds

     Miranda, E.; Guillemin, V.; Pires, A.; Scott, G.
    International mathematics research notices
    Vol. Advance Access, num. publiched July 8, p. 1-31
    DOI: 10.1093/imrn/rnu108
    Date of publication: 2014
    Journal article
  • Integrable systems and group actions

     Miranda, E.
    Central european journal of mathematics
    Vol. 12, num. 2, p. 240-270
    DOI: 10.2478/s11533-013-0333-6
    Date of publication: 2014
    Journal article
  • Geometria de varietats i aplicacions

     Alvarez, J.; Amoros, J.; Barja, M.; Casanellas, M.; Elgueta, J.; Fernández-Sánchez, J.; Galvez, M.; Gràcia, Xavier; Kiesenhofer, A.; Miranda, E.; Muñoz-Lecanda, Miguel C.; Pascual, P.; Planas-Vilanova, F. A.; Plans, B.; P.D. Prieto-Martínez; Rodriguez, M.; Roig, A.; Roman-Roy, N.; Dachs, F.; Teixidó-Román, M.; Alberich, M.
    Competitive project
  • Symplectic topology of b-symplectic manifolds  Open access

     Miranda, E.; MARTINEZ, D.; Frejlich, P.
    DOI: arXiv:1312.7329
    Date: 2013-12
    Report
    Access to the full text
  • Symmetries of b-manifolds and their generalizations

     Miranda, E.
    Focused research workshop on exterior differential systems and lie the theory
    p. 1
    Presentation's date: 2013-12
    Presentation of work at congresses
  • A Poincaré lemma in geometric quantisation  Open access

     Miranda, E.; Solha, R.
    Journal of Geometric Mechanics
    Vol. 5, num. 4, p. 473-491
    DOI: 10.3934/jgm.2013.5.473
    Date of publication: 2013-12
    Journal article
    Access to the full text
  • On geometric quantisation of integrable systems with singularities  Open access

    Universitat Politècnica de Catalunya
    Theses
  • Geometry and Dynamics of Integrable Systems

     Miranda, E.
    Collaboration in exhibitions
  • Acta mathematica

     Miranda, E.
    Collaboration in journals
  • Quarterly journal of mathematics

     Miranda, E.
    Collaboration in journals
  • Revisiting normal forms of Poisson structures : from Weinstein to Crainic-Marcut via Conn, Hamilton and Monnier-Zung

     Miranda, E.
    Quarterly seminar on Topology and Geometry
    p. 1
    Presentation's date: 2013-02-12
    Presentation of work at congresses
  • Differential geometry and its applications

     Miranda, E.
    Collaboration in journals
  • Geometry and Dynamics of Integrable Systems

     Miranda, E.; Presas, F.
    Competitive project
  • A Poincare lemma in geometric quantisation

     Miranda, E.; Solha, R.
    Date: 2013
    Report
  • Toric actions on b-symplectic manifolds  Open access

     Miranda, E.; Pires, A.; Guillemin, V.; Scott, G.
    Date: 2013
    Report
    Access to the full text
  • Geometric Quantization of real polarizations via sheaves  Open access

     Miranda, E.; Presas, F.
    Date: 2013-01
    Report
    Access to the full text
  • Preface to the special issue of GEDYTO: Geometrical Methods in Dynamics and Topology Hanoi 2011

     Miranda, E.; Tien Zung, N.; Ginzburg, V.; Duc Thai, D.
    DOI: 10.1007/s40306-013-0013-4
    Date: 2013-01
    Report
  • Access to the full text
  • On a Poincaré lemma for singular foliations and geometric quantization  Open access

     Miranda, E.; Solha, R.
    Date: 2013-01
    Report
    Access to the full text